Alert archive / Texas / Flash Flood Warnings in 2015

Flash Flood Warning 18, NWS Houston/Galveston, TX

April 17, 2015Jackson County, Wharton County, Texas

NWS Houston/Galveston, TX issued this flash flood warning at Apr 17, 2015, 9:21 PM CDT for Jackson County, Wharton County, Texas. It was in force for 54 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 17, 2015, 9:21 PM CDT (02:21 UTC)
Expired
Apr 17, 2015, 10:15 PM CDT
In force
54 min
Issued by
NWS Houston/Galveston, TX
Area
Storm-based polygon
Flood severity
None

Counties Jackson County, TX, Wharton County, TX

The radar

The Houston radar (KHGX), 124 km from the middle of the area, began a volume at 02:21 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Corpus Christi, TX (KCRP), launched 00:00Z, 2.4 hours before the alert went out and 201 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Corpus Christi, TX at 00:00Z on 2015-04-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1803 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Corpus Christi, TX at 00:00Z on 2015-04-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 129 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1803 J/kg
Mixed-layer CIN
-44 J/kg
Mixed-layer LCL
771 m above ground
0-6 km bulk shear
54 kt
0-1 km storm-relative helicity
129 m²/s²
0-3 km storm-relative helicity
130 m²/s²
Significant tornado parameter
1.6
Supercell composite
9.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

870 
WGUS54 KHGX 180221
FFWHGX
TXC239-481-180315-
/O.NEW.KHGX.FF.W.0018.150418T0221Z-150418T0315Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
921 PM CDT FRI APR 17 2015

THE NATIONAL WEATHER SERVICE IN LEAGUE CITY  HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  CENTRAL WHARTON COUNTY IN SOUTHEASTERN TEXAS...
  NORTHEASTERN JACKSON COUNTY IN SOUTH CENTRAL TEXAS...

* UNTIL 1015 PM CDT
    
* AT 919 PM CDT...DOPPLER RADAR AND AUTOMATED RAIN GAUGES INDICATED 
  A THUNDERSTORM PRODUCING HEAVY RAIN ACROSS THE WARNED AREA.  3 TO 
  5 INCHES OF RAIN HAVE FALLEN. HOURLY RAINFALL RATES OF 1 TO 2 
  INCHES WILL BE POSSIBLE. FLASH FLOODING IS EXPECTED TO BEGIN 
  SHORTLY.

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  EL CAMPO...WHARTON...GANADO...PIERCE...BOLING-LAGO...EGYPT...
  LOUISE...HUNGERFORD AND CORDELE.

ADDITIONAL RAINFALL AMOUNTS OF 1 TO 2 INCHES ARE POSSIBLE IN THE 
WARNED AREA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.

&&

LAT...LON 2939 9634 2957 9619 2929 9595 2901 9656
      2921 9670

$$

39

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Houston/Galveston, TX wrote its last area forecast discussion before this flash flood warning went out at Apr 17, 6:34 PM CDT, 2 hours 47 minutes earlier.

Area forecast discussion, Apr 17, 6:34 PM CDT, 2 hours 47 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
634 PM CDT FRI APR 17 2015

.AVIATION...
SHRA/TSRA DEVELOPING ACROSS SE TX EARLY THIS EVENING. EXPECTING ALL
TAF SITE TO SEE TSRA WITHIN THE NEXT FIVE HOURS (23Z-04Z) AS THE STORM
COMPLEX MOVES EASTWARD THROUGH THE AREA. MVFR CEILINGS ARE LIKELY WITH
THE ACTIVITY...AND IFR CEILINGS/VISIBILITIES ARE POSSIBLE WITH THE
STRONGER TSRA. IT IS POSSIBLE THIS COULD EXTEND PAST 04Z...ESPECIALLY
FROM IAH SOUTHWARD TO GLS. SOME STABILIZATION COULD OCCUR DURING THE
OVERNIGHT HOURS AND TOWARD MORNING...AND WITH DAYTIME HEATING TOMORROW
WOULD EXPECT TO SEE MORE PERIODS OF SHRA/TSRA.  42
&&

.PREV DISCUSSION... /ISSUED 354 PM CDT FRI APR 17 2015/

DISCUSSION...
THE SLOW PROGRESSION OF THE ONCE FOUR CORNERS CENTERED UPPER LOW
HAS PLACED EASTERN TEXAS UNDER A FAVORABLE UPPER LEVEL PATTERN FOR
A RETURN OF EVENING STRONG TO SEVERE THUNDERSTORM ACTIVITY. CIRRUS
FROM SOUTH CENTRAL TEXAS CONVECTIVE BLOW-OFF HAS PUT A CAP ON
AFTERNOON WARMTH WITH MANY IN THE UPPER 70S TO NEAR 80 F AT THIS
HOUR. SURFACE ANALYSIS SHOWS WHAT APPEARS TO BE A WARM FRONT
DRAPED ACROSS THE NORTHERN THIRD OF THE FORECAST AREA. ORGANIZED
STRONG CONVECTION MOVING SOUTH OF SAN ANTONIO HAS A BEE-LINE FOR
OUR WESTERN COUNTIES...DISCRETE CELLS FIRING AHEAD OF THE MAIN
MESOCOMPLEX WILL LIKELY BEGIN AFFECTING OUR MORE WESTERN COMMUNITIES
AFTER 5 PM...WITH THE BULK OF THE STRONGEST CONVECTION AFFECTING
THE MOST OF THE POPULOUS BETWEEN 6 AND 11 PM TONIGHT. A LARGE MCS
OR QLCS IS FORECAST TO AFFECT THE AREA TONIGHT. THE MAIN THREATS
APPEAR TO BE DAMAGING STORM WINDS (NEAR 30 KT MCS SPEED/AMPLE MID-
LEVEL DRY AIR...INVERTED V STRUCTURE PER RECENT TAMU AND PROG
SOUNDINGS) AND TRAINING CORE RAINS THAT WOULD INDUCE AREAWIDE
FLOODING. RECENT RAIN HAS SATURATED THE SOILS...ESPECIALLY OVER
THE SOUTHERN THIRD COUNTIES...AND IT WON'T TAKE MUCH MORE THAN A
QUICK INCH OR TWO TO INITIATE FLASH FLOODING. WHEN CONSIDERING THE
HIGHEST RAINFALL TOTALS IN TANDEM PRECEDENT RELATIVE SOIL MOISTURE
..THE HIGHEST AT-RISK COUNTIES WILL BE OUR COASTAL COUNTIES
INCLUDING FORT BEND...HARRIS AND LIBERTY. SECONDARY THREATS WILL
BE LARGE HAIL (PER LOW WBZ HEIGHTS) WITHIN QUICK PULSERS AND
ISOLATED TORNADOES WITHIN THE STRONGEST CELLS THAT MAY SPLIT OR
EVOLVE INTO RIGHT MOVERS. IN USING ANALOG FROM LAST NIGHT...THE
STRONGEST CELLS WILL EXHIBIT RAPIDLY EVOLVING UPDRAFT STRUCTURE...
EFFICIENT (SE) INFLOW...AND WEAK ROTATION UP THROUGH THE LOWER
FEW THOUSAND FEET.

THE UPPER LOW WILL MOVE INTO THE SOUTHERN PLAINS SATURDAY...WITH
A SERIES OF SHORTWAVE DISTURBANCES PASSING ACROSS EASTERN TEXAS.
MOISTURE VALUES ARE STILL HIGH AND THERMO PROFILES REMAINING UNSTABLE
..WITH THE SOUTHERN BRANCH OF JET STILL RACING ACROSS THE REGION
PROVIDING THE NEEDED DIFFULENCE FOR RETURN RAIN/STORMS SATURDAY.
THE 5H TROUGH AXIS WILL SWING THROUGH ON SUNDAY...KICKING OFF A
COUPLE OF DAYS OF MUCH DRIER WEATHER. A (DRY PASSAGE) COLD FRONT
WILL PASS OVER AND BE OFF THE COAST LATE SUNDAY INTO EARLY MONDAY.
BACKING HIGH PRESSURE...ALONG WITH THE DRIER AIR MASS...WILL CLEAR
SKIES OUT A BIT AND HAVE MORNINGS COOLING INTO THE INTERIOR UPPER
50S TO LOWER 60S/COASTAL MID 60S...COMFORTABLE AFTERNOONS WILL
WARM UP INTO THE UPPER 70S TO LOWER 80S.

PRECIPITATION PROBABILITIES INCREASE TUESDAY MORNING THROUGH WEDNESDAY
AS WESTERLY FLOW BACKS MORE SOUTHWEST IN RESPONSE TO THE NEXT EVOLVING
SOUTHERN CALIFORNIA/BAJA UPPER LOW. THE PERIOD ENDS WITH RELATIVELY
HIGHER POPS AS THIS SLOW-MOVING WESTERN CONUS SYSTEM WORKS ITS WAY
INTO THE DESERT SOUTHWEST BY LATE WEEK. DESPITE THE INCREASING OVERCAST
AND INTERMITTENT RAIN EPISODES...A WARM AIR ADVECTION PATTERN WILL
HAVE MORNINGS COMING IN IN THE UPPER 60S AND AFTERNOONS WARMING
INTO THE AVERAGE LOW TO MIDDLE 80S. 31

MARINE...
SEAS ARE STILL SLIGHTLY ELEVATED FROM LAST NIGHTS CONVECTIVE
COMPLEX BUT SEAS WILL CONTINUE TO SUBSIDE THIS AFTERNOON. E-SE
WINDS WILL BECOME SE IN RESPONSE TO LOWERING PRESSURES OVER THE
LEE OF THE ROCKIES. THE NEXT ROUND OF THUNDERSTORMS IS EXPECTED
OVER THE COASTAL WATERS THIS EVENING AND INTO THE OVERNIGHT HOURS
AS A THUNDERSTORM COMPLEX DEVELOPS OVER CENTRAL TEXAS AND PUSHES
EAST TOWARDS THE GULF... WITH A SECOND THUNDERSTORM COMPLEX
POSSIBLY REACHING THE COASTAL WATERS AGAIN ON SATURDAY AFTERNOON
AND EVENING. FREQUENT LIGHTNING...STRONG WINDS...AND HEAVY RAIN
WILL BE POSSIBLE WITH ANY THUNDERSTORM.

AN ONSHORE FLOW WILL PERSIST THROUGH THE WEEKEND WITH HIGH PRESSURE
OVER THE EASTERN GULF AND LOW PRESSURE OVER THE HIGH PLAINS. A COLD
FRONT WILL MOVE ACROSS THE COASTAL WATERS SUNDAY NIGHT. THE OFFSHORE
FLOW WILL BE SHORT-LIVED IN THE WAKE OF THIS FRONT HOWEVER... WITH
AN EASTERLY FETCH IN PLACE BY TUESDAY AS SURFACE HIGH PRESSURE
SLIDES OVER THE SOUTHEASTERN CONUS. 43

CLIMATE...
IT HAS BEEN WET OVER THE LAST SEVEN DAYS BUT IT HAS BEEN VERY WET
SINCE MATCH 1ST. RAINFALL BETWEEN MAR 1 AND APR 16 FOR THE CITY OF
HOUSTON HAS BEEN 10.48 INCHES. THIS IS THE SEVENTH WETTEST MAR 1
THRU APR 16TH IN CITY HISTORY. THE WETTEST SUCH PERIOD WAS BACK IN
1922 WITH 14.42 INCHES OF RAIN. HOBBY AIRPORT HAS RECEIVED 10.51
INCHES OF RAIN BETWEEN MAR 1 THRU APR 15TH. THIS IS THE 2ND
WETTEST SUCH PERIOD FOR HOBBY. THE WETTEST MAR 1 THRU APR 16TH
OCCURRED IN 1957 WITH 14.29 INCHES OF RAIN. 43

&&

.PRELIMINARY POINT TEMPS/POPS...
COLLEGE STATION (CLL)      66  78  63  83  59 /  80  50  20  20  10
HOUSTON (IAH)              68  79  65  84  63 /  90  60  20  20  20
GALVESTON (GLS)            71  78  70  78  68 /  80  50  30  20  20

&&

.HGX WATCHES/WARNINGS/ADVISORIES...
TX...FLASH FLOOD WATCH THROUGH SATURDAY MORNING FOR THE FOLLOWING
     ZONES: AUSTIN...BRAZORIA...BRAZOS...BURLESON...CHAMBERS...
     COLORADO...FORT BEND...GALVESTON...GRIMES...HARRIS...
     HOUSTON...JACKSON...LIBERTY...MADISON...MATAGORDA...
     MONTGOMERY...POLK...SAN JACINTO...TRINITY...WALKER...
     WALLER...WASHINGTON...WHARTON.

GM...NONE.
&&

DISCUSSION...48
AVIATION/MARINE...42
Hazardous weather outlook, Apr 17, 4:07 PM CDT, 5 hours 14 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
407 PM CDT FRI APR 17 2015

GMZ330-335-350-355-370-375-TXZ163-164-176>179-195>200-210>214-226-
227-235>238-182115-
AUSTIN-BRAZORIA-BRAZOS-BURLESON-CHAMBERS-COLORADO-FORT BEND-
GALVESTON-GALVESTON BAY-GRIMES-HARRIS-HOUSTON-JACKSON-LIBERTY-
MADISON-MATAGORDA-MATAGORDA BAY-MONTGOMERY-POLK-SAN JACINTO-
TRINITY-WALKER-WALLER-WASHINGTON-
WATERS FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL 20 NM TO 60 NM-
WATERS FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL OUT 20 NM-
WATERS FROM HIGH ISLAND TO FREEPORT 20 TO 60 NM-
WATERS FROM HIGH ISLAND TO FREEPORT OUT 20 NM-WHARTON-
407 PM CDT FRI APR 17 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST TEXAS.

.DAY ONE...TONIGHT

SEVERE THUNDERSTORM WATCH IN EFFECT THROUGH 10 PM CDT TONIGHT.

A FLOOD WATCH IS IN EFFECT THROUGH SATURDAY MORNING.

THERE IS A ENHANCED RISK FOR SEVERE THUNDERSTORMS ACROSS SOUTHEAST
TEXAS AS THE ATMOSPHERE BECOMES MORE UNSTABLE AHEAD OF THE APPROACH
OF A SOUTH CENTRAL TEXAS STORM SYSTEM. A LATE AFTERNOON THREAT OF
HAIL AND DAMAGING WINDS...TRANSITIONING TO A FLOODING THREAT AS
HEAVY TRAINING CORE RAINS DEVELOP AND MOST LIKELY TRAIN OVER THE
REGION. ONE TO TWO INCH RAINS WILL LIKELY INDUCE FLASH FLOODING
ISSUES. ISOLATED THREE TO SIX AMOUNTS ARE POSSIBLE THROUGH SATURDAY
MORNING.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

STRONG TO SEVERE THUNDERSTORMS WITH HEAVY RAIN WILL BE POSSIBLE
AGAIN SATURDAY AS YET ANOTHER DISTURBANCE MOVES THROUGH THE REGION.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS NEED TO BE READY TO REPORT ANY SEVERE WEATHER DURING THE
OVERNIGHT HOURS.

In the hours before

Local storm report, Apr 17, 8:29 PM CDT, 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
829 PM CDT FRI APR 17 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0823 PM     FLASH FLOOD      FRIENDSWOOD             29.51N  95.20W
04/17/2015                   GALVESTON          TX   NWS EMPLOYEE

            FRIENDSWOOD HIGH SCHOOL AREA HAS HIGH WATER RUNNING ON
            THE STREETS.

&&

EVENT NUMBER HGX1500064

DCH
Local storm report, Apr 17, 8:42 PM CDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
842 PM CDT FRI APR 17 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0829 PM     TSTM WND GST     HOUSTON                 29.77N  95.39W
04/17/2015  M61 MPH          HARRIS             TX   PUBLIC

            61 MPH 53 KNOT THUNDERSTORM WIND GUST AT HOUSTON HOBBY
            AIRPORT.

&&

EVENT NUMBER HGX1500065

DCH
Local storm report, Apr 17, 8:52 PM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
852 PM CDT FRI APR 17 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0848 PM     FLOOD            PASADENA                29.66N  95.15W
04/17/2015                   HARRIS             TX   PUBLIC

            FLOOD WATERS IN HOME ON SCARSDALE ROAD IN PASADENA.

&&

EVENT NUMBER HGX1500066

DCH
Local storm report, Apr 17, 8:57 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
857 PM CDT FRI APR 17 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0850 PM     FLASH FLOOD      HOUSTON                 29.77N  95.39W
04/17/2015                   HARRIS             TX   AMATEUR RADIO

            SOUTHBOUND FEEDER ROAD ALONG INTERSTATE 45 AT HOBBY
            AIRPORT IS IMPASSABLE DUE TO HIGH FLOODING WATER.

&&

EVENT NUMBER HGX1500067

DCH
Local storm report, Apr 17, 9:09 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
909 PM CDT FRI APR 17 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0840 PM     TSTM WND GST     FRIENDSWOOD             29.51N  95.20W
04/17/2015  E60 MPH          GALVESTON          TX   NWS EMPLOYEE

            ESTIMATED 60 MPH TSTM WIND GUST DURING 45-50 MPH
            SUSTAINED WINDS.

&&

EVENT NUMBER HGX1500068

DCH
Local storm report, Apr 17, 9:17 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
917 PM CDT FRI APR 17 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0905 PM     FLASH FLOOD      5 NNW WEBSTER           29.60N  95.15W
04/17/2015                   HARRIS             TX   NWS EMPLOYEE

            SOME IMPASSABLE STREETS IN THE CLEAR LAKE CITY
            NEIGHBORHOOD.

&&

EVENT NUMBER HGX1500069

DCH

The office that day

Everything else NWS Houston/Galveston, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 17, 7:20 PM CDTAreal Flood AdvisoryHGXAustin, Colorado, Waller, Washington3 hr
Apr 17, 7:37 PM CDTSpecial Marine WarningHGX83 min
Apr 17, 7:37 PM CDTSevere Thunderstorm WarningHGXBrazoria, Fort Bend, Galveston, Harris, Matagorda38 min
Apr 17, 7:55 PM CDTFlash Flood WarningHGXBrazoria, Chambers, Fort Bend, Galveston, Harris3 hr
Apr 17, 8:01 PM CDTSevere Thunderstorm WarningHGXBrazoria, Chambers, Galveston, Harris, Matagorda44 min
Apr 17, 8:25 PM CDTFlash Flood WarningHGXChambers, Galveston, Harris3 hr
Apr 17, 8:40 PM CDTSpecial Marine WarningHGX95 min
Apr 17, 8:43 PM CDTSevere Thunderstorm WarningHGXChambers, Galveston, Harris, Liberty47 min
Apr 17, 8:50 PM CDTSevere Thunderstorm WarningHGXChambers, Galveston, Harris, Liberty40 min
Apr 17, 8:51 PM CDTRiver Flood WarningHGXHarris61 hr
Apr 17, 8:55 PM CDTSpecial Marine WarningHGX35 min
Apr 17, 9:09 PM CDTSpecial Marine WarningHGX96 min
Apr 17, 9:26 PM CDTSpecial Marine WarningHGX64 min
Apr 17, 9:49 PM CDTRiver Flood WarningHGXHarris7 days
Apr 17, 10:12 PM CDTFlash Flood WarningHGXFort Bend, Wharton63 min
Apr 17, 10:54 PM CDTRiver Flood WarningHGXAustin, Fort Bend, Wharton5 days
Apr 17, 10:54 PM CDTRiver Flood WarningHGXBrazoria, Fort Bend, Wharton8 days
Apr 17, 10:54 PM CDTRiver Flood WarningHGXJackson64 hr
Apr 17, 10:57 PM CDTFlash Flood WarningHGXBrazoria, Fort Bend, Galveston, Harris2 hr
Apr 17, 11:19 PM CDTFlash Flood WarningHGXAustin, Fort Bend, Wharton56 min
Apr 17, 11:29 PM CDTFlash Flood WarningHGXChambers, Harris91 min
Apr 18, 1:23 AM CDTSpecial Marine WarningHGX112 min
Apr 18, 3:15 AM CDTSpecial Marine WarningHGX2 hr
Apr 18, 10:58 AM CDTRiver Flood WarningHGXMatagorda, Wharton42 hr
Apr 18, 11:33 AM CDTRiver Flood WarningHGXGalveston, Harris46 hr
Apr 18, 3:15 PM CDTSpecial Weather StatementHGXMatagorda45 min
Apr 18, 5:25 PM CDTAreal Flood AdvisoryHGXBrazoria, Fort Bend, Galveston, Harris50 min
Apr 18, 6:15 PM CDTAreal Flood AdvisoryHGXBrazoria, Fort Bend, Galveston, Harris60 min

Nearby

Flash Flood Warnings in Texas, 2015Every flash flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.